# SDR UPS06448009

- Difficulty date: August 24, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 65B01735123
- Condition: Cracked
- Location: Bs 840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D LT BS 840 TENSION TIE TO FRAME CONNECTION FOUND WEB DOUBLER 3 ADDITIONAL HOLES CRACKED, CRACK LENGTH 3/8".  M/D LT BS 840 TENSION TIE TO FRAME ATTACHED DOUBLER REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02 BETWEEN STR 9L TO STR 12L AREA.
